# SDR FDEA201606152016

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 93,021 hours, 39,200 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXADA321337
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD BETWEEN STA 600-670 AND FROM LBL 75.5-LBL102 HAS PUNCTURE ABOARD, SEVERAL INSERTS DAMAGED.  FABRICATED FLOOR PANEL ON  T16/1211640.  REMOVAL AND INSTALLATION IS COVERED ON RIM, FIT CARDS.
